Title: Schur-Nevanlinna sequences of rational functions
Authors: Bultheel, Adhemar * ×
Lasarow, Andreas * #
Issue Date: Oct-2007
Publisher: Published for the Edinburgh Mathematical Society by Cambridge University Press
Series Title: Proceedings of the Edinburgh Mathematical Society vol:50 issue:3 pages:571-596
Abstract: We study certain sequences of rational functions with poles outside the unit circle. Such kind of sequences are recursively constructed based on sequences of complex numbers with norm less than one. In fact, such sequences are closely related to the Schur-Nevanlinna algorithm for Schur functions on the one hand and on the other hand to orthogonal rational functions on the unit circle. We shall see that rational functions belonging to a Schur-Nevanlinna sequence can be used to parameterize the set of all solutions of an interpolation problem of Nevanlinna-Pick type for Schur functions.
ISSN: 0013-0915
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
mnp.pdf Published 269KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science